# SDR 04FDEA01223

- Difficulty date: May 12, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC3093505
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP STOP PAD FITTING FWD OF O/B HINGE FASTENER HOLES ELONGATED AND WORN.  REPLACED ANTI FRICTION UPSTOP PAD IAW MM 20-50-02-2 AT MAE.
